# SDR DALA2020112303816

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 80,232 hours, 14,293 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL390 F/O WINDOW RT FWD EXPLODED AND CRACKED.  BURNING ON LEFT AND RIGHT SIDE OF WINDOW OUTER PANE NO APPARENT DEFORMITY ON WINDOW.  MAINTENANCE REPLACED WINDOW.
